# SDR SWAA2023081878529

- Difficulty date: July 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FRAME END STA 312 BETWEEN STR 5L-6L CRACKED WORK ON THIS TASK CARD # TTG8Q00M7NN6 WAS ACCOMPLISHED PER EA NO: M-22-153-01244 TASK CARD #TTG8Q00M9799.<[01] ACCOMPLISHED E/A # M-22-153-01244 ON TTG8Q00M9799.;[02] VERIFIED STEP 1
